MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Test strips not returned for evaluation.Returned meter evaluated with defect found.On the investigation on 7/10/2018 resulted in defect found.Meter meter displays partial characters.The meter does not produce an e-4 or partial e-4 when running a blood glucose test.Based on the result the event was determined to be reportable.Final root cause : meter displays partial characters due to user mechanical stress.Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the initial concern was resolved.No symptoms or medical attention reported.
 
Event or Problem Description
Consumer reported complaint for defective lcd.Friend is calling on behalf of the customer.Customer states the characters are fading, and it is hard to see the last digit.Customer is seeing partial characters.Last medication taken was when his meter may have read 150 mg/dl fasting with no adverse effect on the patient since the only digit of the numbers affected was the last digit.The meter was not dropped or mishandled.The customer feels well and did/ did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 08/13/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7704782
Report Number1000113657-2018-00773
Device Sequence Number600521
Product Code NBW
UDI-Device Identifier00021292008932
UDI-Public(01)00021292008932(17)190813(10)RU5088
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1